# SDR SWAA2021080393818

- Difficulty date: June 20, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,058 hours, 11,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY WET AREA FLOOR PANELS 241 ZF; 242D; 242E; 242F; 242SF; 242UF DAMAGED. / REMOVED AND REPLACED FLOOR BOARDS 241 ZF; 242D; 242E; 242F; 242RF; 242SF; 242UF IAW AMM 53-21-00
